# SDR HEEA966356

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: FTA017522
- Condition: Leaking
- Location: Aux Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUEL CELL LEAKING FUEL. INSTALLED SERVICEABLE FUEL CELL.
